

Draft - v.8

PSSDC MEETING AGENDA

THURSDAY, FEBRUARY 28, 2019

8:30 A.M. - 4:00 P.M. EST

Crowne Plaza Gatineau-Ottawa Hotel

MEETING ROOM: Salon des Nations

BREAKFAST: 7:30 A.M. - 8:25 A.M. EST - Terrasse des nations

#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	8:30 a.m.	Welcome	Roundtable introduction of PSSDC Members and Observers		PSSDC Co-Chairs
1	8:30- 8:50 a.m. (20 min)	Administrative Matters	Objective: A) Approval of Record of Decision from Sept. 27, 2018 in-person meeting, Whitehorse (TAB 1A) B) Acceptance of February 28, 2019 Meeting Agenda (TAB 1B)	For approval	Natasha Clarke
			 C) PSSDC Treasurer's Report PSSDC Financial Report (TAB 1Ci) Estimate of funding requests from working groups for 2019-2020 (TAB 1Cii) PSSDC Members' contributions for 2019-2020 (TAB 1Ciii) 	For review	Deb Bergey, PSSDC Treasurer
			 D) Review of PSSDC Action Items from previous meetings (TAB 1D) E) PSSDC Bring Forward Agenda (TAB 1E) 	For review For information	
2	8:50 – 9:20 a.m.	Client Centric Services	Data Driven Intelligence Working Group (DDI) – (TAB 2)		Intro: Natasha Clarke
	(30 min)		Objectives:	For discussion / feedback	DDI Co-Chairs: Guy Gordon, MB



			Presentation of the DDI Playbook framework (including case study)		John Houweling,
			framework (including case study selection) and preliminary design		York Region
			Expected Outcome: Opportunity for members to provide		Mary Tate, Optimus SBR
			feedback on the DDI Playbook framework		
3	9:20 - 10:05	Client Centric Services	Service Network Collaboration Working Group (TAB 3A to 3C)	For	Intro: Catherine Bennett
	p.m. (45 min)		 Objective: Progress report on Service Partnerships Playbook Engagement Strategy Update on Points of Service Mapping exercise and seek direction on next steps for the project Share innovations in call centre service delivery being implemented by jurisdictions and seek direction on focus of future work on call centres Seek direction on future focus of the working group. Expected Outcome: Clear direction on next steps for working group activities, particularly as they relate to Points of Service Mapping and Call 	for discussion / feedback	SNC Co-Chairs: Rob Horwood, NB Wendy Birkinshaw Malo, ESDC
	10-0	5 – 10:20 a.m.	Centres BREAK		
4	10:20 – 11:05 a.m. (45 min)	Client Centric Services	Service to Business Working Group (TAB 4) Objective: Progress on the implementation of the BN Playbook Members' feedback on the use of the engagement strategy across jurisdictions Discussion on areas to improve the Service to Business initiatives	For discussion / feedback	Intro: Natasha Clarke S2B Co-Chairs: Anne Matthews, ON Pirth Singh, ISED
			Expected Outcome:		



					Constitution of the Consti
5	11:05 – 11:45	Emerging Client Needs	 Assess the use of engagement strategy across jurisdictions for BN adoption Identity potential areas to improve the S2B initiatives Indigenous Services – (TAB 5) 		Intro: Catherine Bennett
	(40 min)		 Objective: Report back on feedback received at the September meeting on what are the issues across Canada Discussion on examples of innovative service delivery approaches Expected Outcome: Report out on issues across Canada 	For discussion	ISC: Hillary Thatcher, Indigenous Services Canada
			related to Indigenous services as per members discussion in September Confirm next steps for follow up by PSSDC		
6	11:45 – 12:00 p.m. (15 min)	Partnerships 00 – 1:00 p.m.	FPT DMs' Table – (TAB 6) Objective: Update on the work of the DMs' Table as it relates to the priorities of the Joint Councils and PSSDC LUNCH – Terrasse des Nations	For information / discussion	FPT DMs' Table Secretariat: Natasha Clarke, NS Catherine Bennett, ESDC
7	1:00 – 2:00 p.m. (60 min)	Strategic Discussion	Strategic Discussion (TAB 7A & 7B) Objective: Discussion on how the work and mandate of the PSSDC working groups: SNC, S2B and DDI aligns with the work of the Councils and Logic Model Discussion on how to leverage the work of these groups to better support current priorities and identify gaps. Expected Outcome: Understanding of how the work of the PSSDC aligns with the priorities (Logic Model) of the Joint Councils	For discussion / feedback	Discussion facilitated by PSSDC Co- Chairs Cathy Kealey, JC Strategic Policy Analyst



				9	Control of the Contro
			Gaps or areas for further collaboration with JC and PSCIOC groups		
8	2:00 – 2:30 p.m. (30 min)	Emerging Client Needs	BC Pilot: Open Source (TAB 8) Objective: Demo on BC pilot related to Open Source software around a customer flow system i.e. wait times, time to deliver, staffing, etc.	For information / discussion	Intro: Catherine Bennett Ron Hinshaw, BC Karim Gillani, Digital Services Architect, Strategic Services, BC (via Webex)
	2:3	0 – 2:45 p.m.	BREAK		
9	2:45 – 3:30 p.m. (45 min)	Future Directions in Service	Future Directions in Service (TAB 9) Objective: To share initial federal thinking on future directions in service and seek PSSDC members' feedback Expected Outcome: Consideration of future areas of opportunity for FPTM collaboration	For discussion / feedback	Catherine Bennett, ESDC Sonya Read, TBS
10	3:30 – 4:00 p.m. (30 min)	Administrative Matters Matters	Other Business: A) Jurisdictional Information Sharing – (TAB 10A to 10R) B) Call out for PSSDC P/T Co-Chair – TAB 11 C) PSSDC EVALUATION FORM – TAB 12 D) Next PSSDC in-person meeting: September 26, 2019, Winnipeg, MB E) PSSDC Teleconferences: • Monday, April 8, 2019 • Monday, June 10, 2019 • Wednesday, August 7, 2019	For information For decision Please complete evaluation form For information	Natasha Clarke
	4:00 p.m		Adjournment of PSSDC Meeting		
			No evening event		